Bulletin of the Belgian Mathematical Society - Simon Stevin

The Bulletin of the Belgian Mathematical Society — Simon Stevin aims to publish high level Research Papers in all areas of Mathematics and Expository Papers for a large audience presenting significant aspects of Pure and Applied Mathematics.

Top downloads over the last seven days

Balanced wordsLaurent VuillonVolume 10, Number 5 ( 2003 )
Une généralisation du théorème de CartwrightOvide Arino and Ahmed BerbouchaVolume 10, Number 1 ( 2003 )
A proof of the Great Picard TheoremDaniel GirelaVolume 11, Number 2 ( 2004 )
On fibrations with Grassmannian fibersJúlius KorbašVolume 8, Number 1 ( 2001 )
Almost Kenmotsu manifolds and local symmetryGiulia Dileo and Anna Maria PastoreVolume 14, Number 2 ( 2007 )
  • ISSN: 1370-1444 ( print )
  • Publisher: The Belgian Mathematical Society
  • Discipline(s): Mathematics
  • Full text available in Euclid: 1994 -- 2014
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/ bbms